MathSciNet Relay Station
MathSciNet bibliographic data
MR1972212 90C31 (49J52 49K40)
Lewis, A. S. Active sets, nonsmoothness, and sensitivity. SIAM J. Optim. 13 (2002), no. 3, 702–725 (2003).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement